[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IPk] painful injection sites.

>I noticed recently that I was having a burning sensation when I gave a bolus
>this co-incided with a frustrating period of High BGs for which I could find
>no cause. I even had the pump replaced by another because I though it was
>malfunctioning.  But, it was actually the injection site that was causing the
> problem hence the burning. Even though I changed sides each time I changed
>I always used the same place on each side. Now I have changed the area
>completely and my control is back to normal. Has anyone else had this problem?

Not a problem I've had personally, Pam. But some find it's caused by the
infusion set going in too deep, or too shallow. Might be worth modifying
your insertion technique, or trying a different infusion set.

I also never bolus more than 4 units in one go. That seems to cover any
plate of food of the portion sizes I eat.


mailto:email @ redacted
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org